# SDR FDEA201207212632

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 24,384 hours, 13,135 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 2612 · Fire Detection
- Part: Sense Line
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

CLIMBING OUT OF 260 TOWARD 330 RECEIVED A FIRE WARNING FOR NR 2 ENGINE ON ECAM. COMPLIED WITH PHASE 1. STILL HAD RED LIGHT. FIRED 1 BOTTLE (AGENT 1). LIGHT WENT OUT. LANDED WITHOUT MISHAP. MX  FOUND  HP SENSE LINE HAD BEEN RUBBING ON UPPER LOOP RAIL AND WORN HOLE IN SENSE LINE. SUSPECT THIS TO BE ROOT CAUSE OF FIRE ALERT. REPLACED SENSE LINE IAW STANDARD PRACTICES.  FOUND LOWER TURBINE FIRE DETECT ASSY WITH DAMAGE. REPLACED IAW AMM 26-12-12-04-02. OPS CHECKS    GOOD IAW AMM 26-12-00-05-02.  RAN ENGINE AND CHECKED FOR AIR LEAKS AND CHECKED VALVE CHECK GOOD IAW AMM 36-11-12-05-02 , ACFT OK FOR CONT SERVICE.
